# SDR 9JLA00773

- Difficulty date: May 4, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 0149
- Aircraft time: 3,872 hours, 2,628 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, RE100JL
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUEL DRIPPING FROM AIRCRAFT OVERBOARD DRAIN LINE ASSOCIATED WITH THE APU.  TROUBLESHOOTING FOUND THE HIGH PRESSURE FUEL LINE INLET CONNECTION AT THE FUEL NOZZLE MANIFOLD TO BE DRIPPING FUEL ONTO THE HOT APU ENGINE WHEN RUNNING.  A CONICAL SEAL WAS INSTALLED ONTO THE INLET CONNECTION PER MM.  GROUND RUN AND LEAK CHECKS SATISFACTORY.
